Go to navigation Go to content
Toll-Free: 888-526-7616
Phone: 713-523-0001

Pharmacy Errors Occur Frequently in Child Drug "Mix-Ups"

David W. Hodges
Connect with me
  • Google+

Blog Category:
5/29/2013
Comments (0)

What Can I Do If My Child Was Harmed By A Drug “Mix-Up?”

“Drug mix-ups” involving children happen frequently. Earlier this spring, children in as many as 50 families in New Jersey were given breast cancer treatment medication instead of fluoride pills. Dennis Quaid’s newborn twins were almost killed while in the hospital because they were given a dose of a blood thinner more than 1,000 times greater than the prescribed value should have been. Many more drug mix-ups involving children go unreported each year.

There are many different ways drug mix-ups involving children can occur. A doctor can mistakenly write down the wrong drug or the wrong dosage. The pharmacy can accidentally give out the wrong drug or the wrong dosage. The drug could have been packaged or labeled incorrectly by the pharmaceutical manufacturer. Unfortunately, children are more susceptible to being harmed than adults by a drug mix-up.

If your child was harmed by a drug mix-up, it’s critical to take action as quickly as possible. If you suspect a possible medication error, seek medical treatment for your child, and let your child’s doctor and pharmacist know of the error. Keep all packaging and remaining dosages of medicine, but don’t continue administering them to your child unless told to do so by a medical professional.

If your child was injured or even killed by a medication error, you may want to seek compensation for your child’s pain and suffering and medical expenses. Pharmaceutical companies and nationwide pharmaceutical chains make billions in profits each year, and it’s important that they are held responsible for any errors they make. If your child has been injured by a prescription drug error, call the pharmaceutical error attorneys at Kennedy Hodges at 800-391-9935. We will help your child get the compensation to which he or she is entitled. 



Category: Kids Rx Errors

Labels: Adverse Drug Events child injured by wrong dosage child medication error lawsuit child was injured due to an over-the-counter medication Child’s Drug Error Injury children medication errors children suffer prescription errors children was injured by a medication mistake children’s pharmacy dosage error Children’s pharmacy error attorney children's prescription errors child's prescription mistake dosage error drug error at pharmacy drug errors drug injury case drug mix-up

There are no comments.

Post a comment

Post a Comment to "Pharmacy Errors Occur Frequently in Child Drug "Mix-Ups""

To reply to this message, enter your reply in the box labeled "Message", hit "Post Message."

Name:*

Email:* (will not be published)

Website:

Message:*

Notify me of follow-up comments via email.

Tweet